# SDR 96UAL900920

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 564908600U
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN OIL PUMP ASSEMBLY LEAKING OIL ON IDLE RUN.  *S/D*  OIL PUMP LINER DAMAGED DURING REPLACEMENT OF PUMP O-RINGS.  REPLACED MAIN ACCESSORY GEARBOX.
